# SDR DU4R2021031700040

- Difficulty date: March 17, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 51,287 hours, 56,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND FORWARD CARGO COMPARTMENT, MAIN DECK, BL 0 FLOOR BEAM, BETWEEN BS 500A - 500B, SIX (6) EACH SCREW HOLES HAVE CORROSION AND CRACKS.  S/O 660004 N/R 44449
